# SDR DALA2015022701739

- Difficulty date: February 22, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1460 BETWEEN STR 30 & STR 29R FWD SIDE OF FRAME SHEAR TIE CLIP CORRODED.  R & R SHEAR TIE AT STA 1460 BETWEEN STR 30 & 29R ON NR 30904/1600/0054, NR 3425112.
